Does the tab wysolone for glomerulus nephritis nephritic syndrome have any side effects ?
iam rajkumar suffering from glomerulus nephritis nephrotic syndrometaking predisolone since 10 years now my age is 18 years i had left wysolone for 2 yearswill this tabwysolone has any side effects like retardation in growthcan i grow taller now my height is 46ft can i extend to 53 to 55ftwhat should be done to grow can i grow
Normally height can be increased up to the age of 20 years but as you are using steroid since long it might have adverse effect on your bones.
Secondly the diseases you are suffering may cause lack of nourishing stuff,minerals etc will disturb your borne growth.
So I am doubtful regarding your increasing height.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello doctor, my neighbor?s 8 year old son had tissue swelling, headaches, visual disturbances, and seizures. Later this was diagnosed as nephritic syndrome. What is it? What are its causes? Who gets it? What self-care you suggest?
My daughter is suffering from Nephritic syndrome due to secondary glomerular disease - lupus nephritis and under regular checkup by reputed nephrologist from April 2011.She has been taking regular dose of Omnacortil (30mg)Azoran(50mg),Shelcal os (500mg),Dose of Omnacortil has been reduced step by step upto 5mg.but dose of Azoran has been dubled by doctor from 11.9.2012.Now she has been suffering from cronic cold.Is this adverse effect of Azoran or else ? What should I do for recovery from cronic cold.
okay I am kidney syndrome patient. I am born in India. It was diagnosed when i was 4year old. I was diagnosed with nephrotic syndrome when my body started swelling , I was taken immediate care, doctors of kidney started giving me with proper steroid medication, and since then in every two years it recurred to me, but since I was 19 it did not happen to me until now. It has recurred again three days ago I have been diagnosed with nephrotic syndrome again. I am 25 now and I am worried about it
hello. question for a nephrologist. i have thin glomerular basement membrane. in last couple of years notice my face increasingly discolored (darker skin around the mouth, many dark patches). could this be related to my kidney condition, or more likely to menopause? thank you.
I AM CONCERNED ABOUT MY MOTHERS HEALTH AS SHE HAS BEEN DIAGNOSED WITH CHRONIC KIDNEY DISEASE WITH GLOMERULAR FILTERATION RATE AS 21 AND SERUM CRETININE IS 3.2 .ONE MONTH BACK THE SERUM CRETININE WAS 2.4 AND A WEEK BEFORE IT WAS 2.9 AND NOW IT IS 3.2.SHE HAS HIGH B.P 130/90 AND SHE WAS ADMITTED IN HOSPITAL BECAUSE SHE FAINTED.SHE USED TO HAVE MUSCLE CRAMPS AS WELL.WHAT WOULD YOU SUGGEST TO LOWER DOWN HER SERUM CRETININE AND WHETHER THIS IS THE STAGE FOR DIALYSIS
Hi, my friend has 4mm sized kidney stone stone and he's bearing microscopic hematuria since 6 months but he is not bearing any clinical features. One urine test for RBC morphological test has shown that he has dysmorphic and fragmented RBS, is that the condition that he is the victim of glomerulus diseses????????????wating for the positive response as soon as possible.
name :sheetal c kudale,pune. hypertention since 6 yrs.,no diabeties no urinary complaints,BP still 110/70-100/80 USG+Dopper:RK 8.7,LK 9,there is evidance of bialateral chronic renal parencymal disease (17/11/11)Renal biopsy:coarsely granular mesangial IGa (+++),IGM(+),&faint C3 in mesangium.IGM is negative. (25/11/11)uear:225.0,creat:4.3,sodium:129,potassium:3.8,chlorides:94,uric acid:7.6 Biopsy report:-show cores of renal tissue with 2 glomeruli of which 1 is globally sclerosed. The remaining shows matrix expansion & mild thickening of capillary wall. there are mild to moderate interstitial of lymphocytes. plasma cell,mild tubular atrophy & mild fibrosis. there is arteriosclerosis & hyaline arteriolosclerosis.